# SDR SWAA020634

- Difficulty date: March 25, 2002
- Submitted: March 27, 2002
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 33,576 hours, 30,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND STRINGER CLIPS CRACKED (4 EA) AT BS 277 AND STR 11L, BS 360 AND STR 8R, BS 400 AND STR 1, BS 500C AND STR 16R.  REMOVED AND REPLACED STR CLIPS PER SRM.
